Why Withdrawal?

Anyone knows that if you are on certain medications and are coming off you can experience withdrawal. I for one, have experienced this plenty of times. Right now, I am going through it again. Withdrawal is probably one of the most uncomfortable feelings and theres is nothing you can do about it most of the time.

Today I’ve slept through most of the day due to withdrawal. Every time I’d wake up my head would hurt like it used to. Last night, I was super hungry and my face was swollen like it usually gets during a flare. I knew that this withdrawal induced flare was coming on and I mentally prepared myself.

I knew that I would be in my room most of the day (and probably most of this week) so I have been forcing myself to keep a positive attitude. I have been sticking to eating healthy because I feel like it would be worse if I started to eat junk food. My point is it’s always good to prepare yourself when going through withdrawal because it can be a really rough process.

My doctor told me that the withdrawal I am going through can last up to three weeks. I really hope it doesn’t but if it does than I will be prepared to take it on. No matter what you’re going through always keep a positive attitude it really does help.

Advertisements

6 thoughts on “Why Withdrawal?

Leave a Reply